Perhaps the CIDP IS the cause of the problem?
Has Emily been tested to see if perhaps her CIDP has hit her autonomic system?
It has with me, as you know, and besides hitting other organs/systems, it hit my digestive system, causing Dysautonomia with dysphagia and gastroparesis and esophageal dysmotility.
Basically, the CIDP hit the nerves controlling the stomach, and when food goes into the stomach, it will just sit there as the stomach can no longer work well, and “dump the food”. If the food just sits there, it causes stomach pain, as well as nausea sometimes, and worse case–vomitting. That is why I have to take 3 pills to get the stomach to dump, (Reglan and Erythromyacin are two of the meds). The CIDP also slowed down the motility of the bowels, thus causing constipation. I HATE taking laxatives. I tried stool softeners, but they didn’t work. So, I wait for about 7-10days, and have 3 very large “ones” all on the same day. If it goes past 10days, then I take a lax.
I do hope the CIDP has NOT hit her autonomic system. The test is simple–it is a “Skin Biopsy”, where it is done in the doctor’s office, (my neuro did mine), where they just numb a small area of an affected thigh, use a “thick needle”, and a quick in and out, and they send it off to the lab. If the result shows, “small nerve atrophy”, there is a good probability that the CIDP has it or will hit the autonomic system.
Again, hoping that this is NOT the answer.
All the best,